# SDR SWAA001604

- Difficulty date: August 26, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 24,209 hours, 22,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED AND BROKEN AT ROW 11.  RECONNECTED WIRES AND INSTALLED COVERS PER MM.
